# SDR ASOA201001772

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT FS 559+96 AT LBL 9 IS CORRODED. RESOLVED ON W/O: 181096 TASKCARD: N/R-00225.  CARGO SEAT TRACK AT FS 559+96 AT LBL 9 REMOVED AND REPLACED IAW SRM 51-41-04.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
